# SDR 2007UALA01925

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 30,750 hours, 8,838 cycles
- Engine: Pwa PW4052
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT STATIC PORT, RIGHT SIDE FUSELAGE, JUST FWD OF FWD CARGO DOOR HAS 5 IN LONG SCRATCH THRU WHITE CIRCLE, JUST UNDER STATIC PORT.   [08-08-07]   DAMAGE DEPTH IS .0021 OK PER 53-00-01 ALSO PER 51-10-03 ITEM F.  BURNISHED SCRATCH PER SRM 51-10-02. TOUCHED UP WHITE BORDER PAINT AS NEEDED.
